# SDR UPS02839670

- Difficulty date: September 20, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  REPAIR 744-3R-05,  STA 1376-1384 AND LONGERON 24 - 26 RT IS CATEGORY D, DUE TO ONLY  2 ROWS OF FASTENER BEYOND CUTOUT AND AFT CRITICAL ROW FASTENER SKIN HIDDEN     REMOVED OLD DOUBLER IAW DC8 SRM 51-1-21, REMOVED DAMAGED AREA, FABBED NEW DOUBLER, FINGER DOUBLERS AND FILLER IAW DC8S RM 53-2-1 FIG 7 S H 4 AND REO G08806 ALODINED AND PRIMED IAW DC8 SRM 51-1-8 INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-21 AND 51-1-20D
